# SDR CA981125019

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1339M62P06
- Condition: Failed
- Location: Engine Oil
- Part time: 28,507 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON ENGINE START, OIL PRESSURE SYSTEM NR 3 DISPLAYED ON EICAS DUE TO NO OIL PRESSURE INDICATION NR 3 ENGINE.  REPLACED NR 3 OIL PRESSURE TRANSMITTER.  PART TC:  4,547.
